Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:8
  • preuzimanja u poslednjih 30 dana:8

Sadržaj

članak: 1 od 1  
2022, vol. 26, br. 1, str. 47-55
Oscillation of even order nonlinear dynamic equations on time-scales
(naslov ne postoji na srpskom)
aAin Shams University, Faculty of Engineering, Department of Engineering Mathematics, Cairo, Egypt
bSchool of Basic Sciences, Mandi, India
cUniversity of Tennessee at Chattanooga, Department of Mathematics, Chattanooga, USA

e-adresasaidgrace@yahoo.com, sabbas.iitk@gmail.com, john-graef@utc.edu
Ključne reči: Oscillation; super-linear neutral term; dynamic equations
Sažetak
(ne postoji na srpskom)
In this paper, the authors discuss the oscillatory behavior of solutions to a class of even order nonlinear dynamic equations on time scales. The results are established by a comparison with n-th order delay dynamic inequalities or first-order delay dynamic equations whose oscillatory characters are known. Several corollaries are obtained for special cases.
Reference
Novododat članak: provera, normiranje i linkovanje referenci u toku.
R. P. Agarwal, M. Bohner, Basic calculus on time scales and some of its applications, Results in Mathematics, 35 (1999), 3-22.
R. P. Agarwal, M. Bohner, S. R. Grace, D. O'Regan, Discrete Oscillation Theory, Hindawi, New York, 2005.
R. P. Agarwal, S. R. Grace, The oscillation of higher-order differential equations with deviating arguments, Computers & Mathematics with Applications, 38 (1999), 185-199.
R. P. Agarwal, S. R. Grace, D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations, Kluwer, Dordrecht, 2000.
R. P. Agarwal, S. R. Grace, D. O'Regan, Oscillation criteria for certain nth order differential equations with deviating arguments, Journal of Mathematical Analysis and Applications, 262 (2001), 601-622.
R. P. Agarwal, S. R. Grace, D. O'Regan, The oscillation of certain higher-order functional differential equations, Mathematical and Computer Modelling, 37 (2003), 705-728
R. P. Agarwal, S. R. Grace, D. O'Regan, Oscillation of certain fourth order functional differential equations, Ukrainian Mathematical Journal, 59 (2007), 315-342.
M. Bohner, A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, 2001.
M. Bohner, A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, 2003.
D.-X. Chen, Oscillation of second-order Emden-Fowler neutral delay dynamic equations on time scales, Mathematical and Computer Modelling, 51 (2010), 1221-1229.
D.-X. Chen, C.Y. Nie, Oscillation of even order nonlinear functional dynamic equations on time-scales, IAENG International Journal of Applied Mathematics, 46 (4) (2016), 535-544.
D.-X. Chen, P.-X. Qu, Oscillation of even order advanced type dynamic equations with mixed nonlinearities on time scales, Journal of Applied Mathematics and Computing, 44 (2014), 357-377.
L. Erbe, B. Karpuz, A. C. Peterson, Kamenev-type oscillation criteria for higherorder neutral delay dynamic equations, International Journal of Difference Equations, 6 (2011), 1-16.
L. Erbe, R. Mert, A. Peterson, A. Zafer, Oscillation of even order nonlinear delay dynamic equations on time scales, Czechoslovak Mathematical Journal, 63 (2013), 265-279.
S. R. Grace, On the oscillation of higher order dynamic equations, Journal of Advanced Research 4 (2013), 201-204.
S. R. Grace, On the oscillation of n-order dynamic equations on time-scales, Mediterranean Journal of Mathematics, 10 (2013), 147-156.
S. R. Grace, R. P. Agarwal, M. Bohner, D. O'Regan, Oscillation of second order strongly superlinear and strongly sublinear dynamic equations, Communications in Nonlinear Sciences and Numerical Simulation, 14 (2009), 3463-3471.
S. R. Grace, R. P. Agarwal, B. Kaymakçalan, Oscillation criteria for even order dynamic equations on time scales, International Journal of Pure and Applied Mathematics, 72 (2011), 591-597.
S. R. Grace, R. P. Agarwal, B. Kaymakçalan, and W. Sae-jie, On the oscillation of certain second order nonlinear delay dynamic equations, Mathematical and Computer Modelling, 50 (2009), 273-286.
S. R. Grace, R. P. Agarwal, A. Zafer, Oscillation of higher order nonlinear dynamic equations on time scales, Advances in Difference Equations, 2012 (2012), No. 67.
S. R. Grace, M. Bohner, R. P. Agarwal, On the oscillation of second-order half-linear dynamic equations, Journal of Difference Equations and Applications, 15 (2009), 451-460.
S. R. Grace, J. R. Graef, M. A. El-Beltagy, On the oscillation of third order neutral delay dynamic equations on time scales, Computers & Mathematics with Applications, 63 (2012), 775-782.
S. R. Grace, T. Hassan, Oscillation criteria for higher order nonlinear dynamic equations, Mathematische Nachrichten 287 (2014), 1659-1673.
S. R. Grace, I. Jadlovskà, Oscillatory behavior of odd-order nonlinear differential equations with a nonpositive neutral term, Dynamic Systems and Applications, 27 (2018), 125-136.
J. R. Graef, S. R. Grace, E. Tunç, Oscillatory behavior of even-order nonlinear differential equations with a sublinear neutral term, Opuscula Mathematica, 39 (2019), 39-47.
J. R. Graef, S. R. Grace, E. Tunç, Oscillation criteria for even-order differential equations with unbounded neutral coefficients and distributed deviating arguments, Functional Differential Equations, 25 (2018), 143-153.
I. Györi, G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Oxford University Press, London, 1991.
T. Kusano, M. Naito, Comparison theorems for functional differential equations with deviating arguments, Journal of the Mathematical Society of Japan, 3 (1981), 509-532.
T. Li and Y. V. Rogovchenko, Oscillation criteria for even-order neutral differential equations, Applied Mathematics Letters, 61 (2016), 35-41.
E. Thandapani, K. Ravi, J. R. Graef, Oscillation and comparison theorem for halflinear second order difference equations, Computers & Mathematics with Applications, 42 (2001), 953-960.
A. Zafer, Oscillation criteria for even order neutral differential equations, Applied Mathematics Letters, 11 (1998), 21-25.
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2201047G
primljen: 06.05.2021.
prihvaćen: 17.09.2021.
objavljen onlajn: 05.11.2021.
objavljen u SCIndeksu: 25.06.2022.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka